# SDR CALA2025043004335

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N2747U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64991
- Aircraft time: 30,711 hours, 3,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R3 EMER LT BATTERY PACK M33303 CAPACITY LOW.  L3 DOR EMERGENCY LIGHT POWER PACK M33303 FOUND CAPACITY LOW DR L3 EMER LT BATT PACK M33303 REPLACED AND INSTALLATION TEST CARRIED OUT WITH RESULT NORMAL AS PER AMM 33-51-06.
